| Model Number |
VICMO 12.6 -16.00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- clinical code 4582- significant pigment dispersion.H6- investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Iris pigment dispersion is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive walt, significant pigment dispersion.Medication was used.The lens remains implanted.There is multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Additional information: b5- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced significant pigment dispersion, elevated iop and unreactive fixed pupil.The lens remains implanted.H6- clinical code: 4581 unreactive fixed pupil.H6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Corrected data: b2- corrected to other serious or important medical events.H6: health impact code 4644 corrected to 4614.Claim# (b)(4).